# SDR QMLA2017073117074

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0540
- Aircraft time: 4,217 hours, 15,561 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 4649302041
- Part serial: 1694
- Condition: Failed
- Location: Transmission
- Part time: 3,816 hours
- Component: Transmission, Airbus
- Component part number: 4649010010
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MGB CHIP LIGHT ON LANDING AT BASE.  CHIP PLUG AND FILTER INSPECTED, CLASS A BLACK FUZZ FOUND ON PLUG.  IAW AMC EO 23-6300-EO-669 AND AD 2014-05-01 INSPECTION OF DRIVE GEAR PINION AND BEVEL GEAR TEETH REQUIRED AS THERE HAD BEEN 2 CHIP LIGHTS WITHIN THE PAST 100 HOURS FLIGHT TIME.  INSPECTION OF GEAR TEETH SHOWED MICRO PITTING AND PITTING IN EXCESS OF ALLOWABLE LIMITS (NONE ALLOWED).  ACFT TAKEN OUT OF SERVICE FOR TRANSMISSION REPLACEMENT.
